MathSciNet Relay Station
MathSciNet bibliographic data
MR2643021 (2011d:34170) 34L40 (34L10 47A70 47E05 81Q05)
Djakov, P.; Mityagin, B. Bari-Markus property for Riesz projections of 1D periodic Dirac operators. Math. Nachr. 283 (2010), no. 3, 443–462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement